<  Back to the Polytechnique Montréal portal

Path-Reduced Costs for Eliminating Arcs in Routing and Scheduling

S. Irnich, Guy Desaulniers, J. Desrosiers and A. Hadjar

Article (2010)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/18149/
Journal Title: INFORMS Journal on Computing (vol. 22, no. 2)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/ijoc.1090.0341
Official URL: https://doi.org/10.1287/ijoc.1090.0341
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Irnich, S., Desaulniers, G., Desrosiers, J., & Hadjar, A. (2010). Path-Reduced Costs for Eliminating Arcs in Routing and Scheduling. INFORMS Journal on Computing, 22(2), 297-313. https://doi.org/10.1287/ijoc.1090.0341

Statistics

Dimensions

Repository Staff Only

View Item View Item